Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Black outs, sweating, ringing in ears, fever. Taking vicodin for tooth pain. Had tooth infection

I just almost blacked out - my vision was turning black, I was shaking and sweating, and there was ringing in my ears so loud I could barely hear anything. When I went to to check my fever, I also noticed that I had dilated pupils; my fever was 100 degrees. Went all the way back down to normal within a minute, along with all other symptoms. I was recently on antibiotics for a possible tooth infection (which swelled up again yesterday) and have also been taking Vicodin as needed for pain. What s going on?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding black out, sweating, ringing in ears and tooth pain. You have taken vicodin for tooth pain.

The shock like feeling what you faced is appears to be vasovagal attack due to severe tooth pain, because this feeling was transient and remain for very short time and you recovered yourself. On the other hand drug allergy is always neither momentary nor recover spontaneously, drug allergy always demands anti anaphylectic prompt treatment.

Your query is explained well.

Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor